# SDR GQRR2014FA0000709

- Difficulty date: November 14, 2014
- Submitted: December 12, 2014
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRONZE ALLOY BUSHINGS WORN.
